New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

lakelover
New Member


Date Joined Jun 2009
Total Posts : 19
   Posted 6/16/2009 2:05 PM (GMT -7)   
I am in the process of increasing my Buspar form 30 mg to 45 mg. this takes up to month or more. I am having trouble sleeping and have increased daytime anxiety latey. The Ativan is just hold me over until the Buspar kicks in. Anyone else have experiences with Ativan? I'm especially interested in withdrawal symptons after taking it for a month on and off etc etc

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 6/16/2009 3:44 PM (GMT -7)   

I was on Ativan 4 mg per day and still walking and talking.  I did wean off it by using Valium substitute as it is longer acting and I am now using 2-4 mg of Valium per day when necessary. 

10 mg of Valium is equal to 1 mg of Ativan approximately.

I did a very slow wean under my physician's care and had no bad withdrawal.

Hope this helps you.

Kitt


 

Kitt, Co-Moderator:
Anxiety/Panic, 
Depression,  & 
 
 GERD/Heartburn
*~*
http://www.healingwell.com/donate *~*
"When you find peace within yourself, you become the kind of person who can live at peace with others."
Not a mental health professional of any kind
Clickable Link: Anxiety-Panic Resources

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 1:20 PM (GMT -7)
There are a total of 2,734,849 posts in 301,251 threads.
View Active Threads


Who's Online
This forum has 151361 registered members. Please welcome our newest member, walkinghome.
380 Guest(s), 14 Registered Member(s) are currently online.  Details
PeteZa, Laker7491, Rikky1, tickcheckguy, walkinghome, mpost, NiceCupOfTea, joavila92, JackH, Christina110, straydog, rcmark, multifacetedme, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer